# SDR FDEA202310271806

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 767-300
- Aircraft serial: 43550
- Aircraft time: 14,877 hours, 5,721 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4103418G
- Part serial: 00355
- Condition: Damaged
- Location: Zone 600
- Part time: 14,877 hours, 5,721 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT NO 10 UPPER TRAILING EDGE WEDGE AREA INBOARD CORNER WITH   PROVISIONAL REPAIR. RH WING SLAT NO 10 T/E WEDGE INB CORNER WAS REPAIRED IAW B767 SRM 57-43-02-2R REP 1   FIG 201 SHEET 2 AND SRM 51-70-10-2R REP 4 SHEET 1. REV 87 AUG 15/2023
